# SDR DALA2025060604337

- Difficulty date: May 29, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 55,601 hours, 38,870 cycles
- System (JASC): 5711 · Wing Spar
- Part: Repair
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9518 EXISTING REPAIR FOUND. CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: REPAIRED PER ER/A 14-621443 (0994030)
